# SDR SIMA201034401

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 14,883 hours, 12,841 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: 14532234401
- Part serial: SA1904
- Condition: Cracked
- Location: Fuselage
- Part time: 14,883 hours, 12,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND ACCESS DOOR 272DR FRAME CRACKED UNDER DOOR PIN GUIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED ACCESS DOOR 272DR IAW EO EM-52MR-264.   CRACK LENGTH 0.25 INCH TO  APPROXIMATELY  0.75 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.
